Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017, Article ID 3694103, 5 pages
https://doi.org/10.1155/2017/3694103
Research Article

Periodic Travelling Wave Solutions of Discrete Nonlinear Schrödinger Equations

Erich-Steinfurth-Str. 10/11, 16227 Eberswalde, Germany

Correspondence should be addressed to Dirk Hennig; ed.nilreb-uh.kisyhp@dginneh

Received 29 August 2017; Revised 24 October 2017; Accepted 7 November 2017; Published 26 November 2017

Academic Editor: Erik Van Vleck

Copyright © 2017 Dirk Hennig. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dirk Hennig, “Periodic Travelling Wave Solutions of Discrete Nonlinear Schrödinger Equations,” Journal of Applied Mathematics, vol. 2017, Article ID 3694103, 5 pages, 2017. https://doi.org/10.1155/2017/3694103.